# SDR C2XA97CL037

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 11490455
- Condition: Cracked
- Location: Rt Engine
- Part time: 2,365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INSPECTION, THE RIGHT ENGINE TRUSS MOUNT WAS FOUND TO BE CRACKED IN SEVERAL PLACES.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE TRUSS MOUNT IAW B1900 MM 71-20-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
